# SDR IPXA2021011764497

- Difficulty date: January 8, 2021
- Submitted: January 18, 2021
- Operation: Air carrier
- Aircraft: N142UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0825
- Aircraft time: 22,360 hours, 13,741 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Spigot
- Part number: A5714022920000
- Condition: Corroded
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: SEG NR 1ENGINE PYLON SPIGOT RECEPTACLE FITTING HAS CORROSION ON THREADED AREA.  REMOVE AND REPLACE SPIGOT RECEPTACLE FITTING 70-00-00-0201.
